The convex and concave decomposition of manifolds with real projective structures (1999)


Choi, Suhyoung
Mémoires de la Société Mathématique de France, Tome 78 (1999) 112 p doi : 10.24033/msmf.391
URL stable : http://www.numdam.org/item?id=MSMF_1999_2_78__1_0

Bibliographie

[1] B. Apanasov ET Al. (Ed.) Geometry, Topology, and Physics, W. de Gruyter, Berlin, New York, 1997.

[2] T. Barbot - On certain radiant affine manifolds, preprint, 1997.

[3] T. Barbot, Structures affines radiales sur les variétés de Seifert, preprint, 1997.

[4] T. Barbot, Variétés affines radiales de dimension trois, preprint, 1997.

[5] Y. Benoist - Nilvariétés projectives, Comment. Math. Helv. 69 (1994), p. 447-473. MR 95m:57054 | Zbl 0839.53033

[6] J.-P. Benzécri - Variétés localement affines et projectives, Bull. Soc. Math. France 88 (1960), p. 229-332. Numdam | MR 23 #A1325 | Zbl 0098.35204

[7] M. Berger - Geometry I, Springer-Verlag, New York, 1987. Zbl 0606.51001

[8] Y. Carrière - Autour de la conjecture de L. Markus sur les variétés affines, Invent. Math. 95 (1989), p. 615-628. MR 89m:53116 | Zbl 0682.53051

[9] Y. Carrière, Questions ouvertes sur les variétés affines, Séminaire Gaston Darboux de Géométrie et Topologie Différentielle (Montpellier) 1991-1992, (Univ. Montpellier II. Montpellier), 1993, p. 69-72. MR 94e:57039 | Zbl 0767.53007

[10] S. Choi - Convex decompositions of real projective surfaces. I: π-annuli and convexity, J. Differential Geom. 40 (1994), p. 165-208. MR 95i:57015 | Zbl 0818.53042

[11] S. Choi, Convex decompositions of real projective surfaces. II: admissible decompositions, J. Differential Geom. 40 (1994), p. 239-283. MR 95i:57015 | Zbl 0822.53009

[12] S. Choi, i-convexity of manifolds with real projective structures, Proc. Amer. Math. Soc. 122 (1994), p. 545-548. MR 95a:57018 | Zbl 0811.53025

[13] S. Choi, Convex decompositions of real projective surfaces. III : for closed and nonorientable surfaces, J. Korean Math. Soc. 33 (1996), p. 1138-1171. MR 98a:57016 | Zbl 0958.53022

[14] S. Choi, The decomposition and classification of radiant affine 3-manifold, GARC preprint 97-74, dg-ga/9712006, 1997.

[15] S. Choi, The universal cover of an affine three-manifold with holonomy of discompactedness two, in Apanasov et al. [1], p. 107-118. MR 99f:57016 | Zbl 0917.53008

[16] S. Choi, The universal cover of an affine three-manifold with holonomy of infinitely shrinkable dimension ≤ 2, submitted, dg-ga/9706011, 1997.

[17] S. Choi ϑ W. M. Goldman - The classification of real projective structures on compact surfaces, Bull. Amer. Math. Soc. 34 (1997), p. 161-171. MR 97m:57020 | Zbl 0866.57001

[18] S. Choi, H. Kim - H. Lee (eds.) - Proceedings of the conference on geometric structures on manifolds, in preparation. Zbl 0927.00035

[19] S. Dupont - Solvariétés projectives de dimension 3, Ph. D. Thesis, Université Paris 7, 1998.

[20] H. Eggleston - Convexity, Cambridge University Press, 1977.

[21] W. Goldman - Projective structures with Fuchsian holonomy, J. Differential Geom. 25 (1987), p. 297-326. MR 88i:57006 | Zbl 0595.57012

[22] W. Goldman, - Convex real projective structures on surfaces, J. Differential Geom. 31 (1990), p. 791-845. MR 91b:57001 | Zbl 0711.53033

[23] H. Kim - Geometry of left-symmetric algebra, J. Korean Math. Soc. 33 (1996), p. 1047-1067. MR 97k:53050 | Zbl 0877.53036

[24] S. Kobayashi - Projectively invariant distances for affine and projective structures, Differential Geometry, Banach Center Publication, vol. 12, Polish Scientific Publishers, Warsaw, 1984, p. 127-152. MR 89k:53043 | Zbl 0558.53019

[25] N. H. Kuiper - On compact conformally euclidean spaces of dimension > 2, Ann. Math. 52 (1950), p. 487-490. MR 12,283c | Zbl 0039.17701

[26] E. Molnár - The projective interpretation of the eight 3-dimensional homogeneous geometries, Beiträge zur Algebra und Geometrie 38 (1997), p. 262-288. MR 98m:57018 | Zbl 0889.51021

[27] T. Nagano ϑ K. Yagi - The affine structures on the real two torus. I, Osaka J. Math. 11 (1974), p. 181-210. MR 51 #14086 | Zbl 0285.53030

[28] J. Ratcliff - Foundations of hyperbolic manifolds, GTM 149, Springer, New York, 1994. MR 95j:57011 | Zbl 0809.51001

[29] P. Scott - The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), p. 401-487. MR 84m:57009 | Zbl 0561.57001

[30] E. Suarez - Poliedros de Dirichlet de 3-variedades conicas y sus deformaciones, Ph. D. Thesis, Univ. Madrid, 1998.

[31] D. Sullivan ϑ W. Thurston - Manifolds with canonical coordinate charts: Some examples, Enseign. Math 29 (1983), p. 15-25. MR 84i:53035 | Zbl 0529.53025

[32] B. Thiel - Einheitliche Beschreibung der acht Thurstonschen Geometrien, Diplomarbeit, Universität zu Göttingen, 1997.